# SDR COMA0060046

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Te Flaps
- Condition: Stuck
- Location: Wing
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED MESSAGE, FLAPS STUCK AT 0 DEGREES.  RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
